# SDR ASAA2022122541284

- Difficulty date: December 25, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,349 hours, 15,981 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG FIRE LOOP "A" INOP. GROUNDED - YES. REF B737-800 FIM 26-10 TASK 801 FOUND LOOP A ENG #1 LOW DETECTOR RESISTANCE FAULT. TESTED LOOP IN FLIGHT DECK AND BITE TEST ON BOX NO FAULTS FOUND. PERFORMED WIRE CHECK REF B737-800 WDM 26-11-11 ALL WITHIN LIMITS. PERFORMED CLEANING REF FIM 26-10 TASK 810. ETOPS GROUND VERIFICATION COMPLETE.
